Doctor insights on:
How Can I Prevent Swelling In My Ankles And Feet
Depends on cause: General swelling of the lower extremity can be lessened by wearing support or surgical stockings. Elevation when ever possible also can lessen it. But needs to be evaluated by doc as to the why. Swelling can be caused by problems with your heart, circulation, high blood pressure, diet, kidney or liver trouble to name a few causes. ...Read moreSee 2 more doctor answers
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
I am currently taking Ampheta S/Combo and both of my ankles and feet are swelling especially my left. Is the medication causing it? Thank you
Could be: Leg swelling is listed as one of the side effects. Watch your salt intake (can make worse) and elevate your legs. Call your doc and see if any change is recommended. If you have lip, tongue, or throat swelling, and/or shortness of breath, this is an emergency though and you need to go to the ER, if so. If you have pain in your calf this is also worrying and get seen for that now, too. ...Read moreSee 1 more doctor answer
When i lay down my ankles and feet swelling go down but when i get up and walk they swell back up?
MAJOR swelling in my ankles/feet for about a week. Only things that are different is donating plasma and prescribed methadone, should I be concerned?
Heart or medications: This may be caused by heart failure, clots in your leg veins, certain medications, pressure on the legs from a large abdomen, insufficiency of the veins that return blood from your feet to your heart. Or a low protein level in your blood. Arthritis may be a factor. See a doctor. This could be simple and easy to correct or dangerous and in need of more extensive intervention. ...Read more
I have swelling in hands as in just fingers and my ankles and feet what causes it and what can I do?
See your doctor: Peripheral edema (swelling) can be a sign of high blood pressure, heart issues, thyroid problems, or excess sodium intake. If centered over joints it might indicate effusion, which can be a symptom of arthritis. See a doctor to help sort this out for you. Good luck. ...Read moreSee 1 more doctor answer
My ankles and feet have been swelling for several months. My feet have been numb from the arch to the tips of my toes started 4 years ago.
On acto's 45 mg 1 a day & now im swelling in my ankles & feet are tight on 1 losartan 25mg every am & 1 amlodipine besylate 10mg in pm & puffy face.
Medicines: Swelling in your legs is very likely due to Amlodepine but there may be another contributing factor to your swelling specially in your face .This is Actos (pioglitazone) known for retaining fluid. You need to go back to your doctor to discuss these side effects known to occur in the 2 medicines you are taking. ...Read more
Many causes: There are plenty of causes of foot/ankle swelling. First, you need to make sure that you are not in acute pain, which could indicate a blood clot. If not, then it could be the venous system not emptying, added salts in foods, lack of calf strength when walking, diabetes, etc. Make an appointment with your local podiatrist who can better differentiate the swelling and recommend a plan for you. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- What can i eat or drink to reduce swelling in my feet ankles?
- How can i get the swelling down in my feet?
- How can i get rid of swelling in my feet?
- Ask a doctor a question free online
- What herbs can i take to reduce the swelling in my ankles?
- How can i treat swelling in my legs?
- How can i reduce swelling in my face?
- How do i reduce the swelling in my sprain ankle?
- Talk to a podiatrist online for free